| Model Number |
PX62H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 04/24/2020.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? what is the event day and procedure date? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a mitral valvuloplasty procedure on an unknown date; and a suture was used.During the procedure, the suture pulled off the needle.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 05/11/2020.Additional information was requested and the following was obtained: what is the lot number? unk.What is the event day and procedure date? unk.
Additional Manufacturer Narrative
(b)(4).Additional h3 investigation summary: it was reported performance pull off suture needle.It was received for analysis an opened sample of product code px62h.During the visual inspection of the sample, the swage and attachment area of detached needle were noted to be as expected.The barrel hole was examined under 20x magnification and remnant suture was noted, the suture end is severely cut (damaged), resulting in a clip off defect.The manufacturing records could not be reviewed as the batch number is unknown.According to the sample condition and the assignable cause of the performance detached needle is a clip off defect, this defect is caused by excessive pressure on the suture during swaging of the needle and consequently breaking and due to this condition.